# SDR WX0A2016031673104

- Difficulty date: March 14, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 35,670 hours, 24,509 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C201050002
- Part serial: 55541
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPOSITION FLIGHT, NO PAX ONBOARD.  ONCE CLIMBING OUT, THE ECAM STATUS MSG OF BRAKE RELEASE CAME BACK.  LOOKED IN THE QRH & THE AOM, IT LED THE CREW TO THE INFORMATION OF AT LEAST 1 WHEEL BRAKE WOULD NOT FUNCTION DEPENDING ON WHICH HYD SYS WAS AFFECTED.  EVEN THOUGH IT WAS THOROUGHLY BRIEFED PRIOR TO DEPARTURE THE CREW DECLARED AN EMER ON ARRIVAL.  DURING THE ROLLOUT, THE CAPTAIN NOTED THAT THE NR 1 BRAKE DID NOT WORK & HE THOUGHT THAT THE NR 3 BRAKE WAS ALSO FUNCTIONING IMPROPERLY.  SFB FIRE RESCUE WAS DISPATCHED TO INSPECT THE ACFT.  CORRELATING PFR FAULT MSGS IS 32-42-57 TACH 19GG, BSCU 10GG.  PERFORMED TSM 32-42-00-810-817-A- ISOLATED FAULT TO 19GG TACH, R & R SAME IAW MM 32-42-57.  OPERATIONS CHECKED GOOD.
